# SDR SWAA2022032979918

- Difficulty date: March 3, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 20,604 hours, 9,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 DOT 029 FWD CARGO PIT AFT FLOOR STRUCTURE AT STA 500I LBL 23 TO RBL 23 WL 155 CORRODED UPPER SURFACE / [01] REMOVED CORROSION IAW SRM 51-10-02 10X MAGNIFY MAXIMUM MATERIAL REMAINING .056 .050 MATERIAL REMAINS OUT OF LIMITS IAW SRM 53-30-08-1A-1 AAR TOOL NO. 36646 DUE DATE 10/06/22;[02] MINIMUM REMAINING ALLOWED .056' OUT OF LIMITS. VERIFIED ITEM 1;[03] VERIFIED OUT OF LIMITS;[04] REMOVE CORRODED SUPPORT ANGLE IAW SRM 51-40-02-0G-0;[05] LOCATED AND DRILLED NEW SUPPORT ANGLE PN: 143A9485Y35 ATAG WN11677 IAW DWG 143A7902 REV B;[06] VERIFIED STEPS 4 AND 5 ARE COMPLETE;[07] VERIFIED STEPS 4; 5 AND 6;[08] INSTALLED NEW RAIL ASSY IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A7902 ID:0257 REV:B. APPLIED CIC IAW AMM 51-21-91-620-802.;[09] REMOVED CORROSION FROM FWD CARGO COMPARTMENT; AFT BULKHEAD LOWER ANGLE. OUT OF LIMITS. REMOVED AND REPLACED LOWER ANGLE ASSY - SEE ABOVE FOR COMPLETED WORK.;[10] VERIFIED ITEM 8 AND 9  AUDIT C/W
